# SDR N6WA2015101801

- Difficulty date: October 18, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 26,804 hours, 18,099 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAVATORY, WARNING MSG DURING FLIGHT.  RESET CBS PULLED BY THE FLIGHT CREW.  PERFORMED AFT LAVATORY SMOKE DETECTOR OPERATIONS CHECK IAW AMM 26-16-00, NO DEFECTS NOTED.
